# SDR 0602373204

- Difficulty date: November 5, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Engine: Ge CFM565A
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, LT EXTERNAL LOAD FAULTED. FOUND LT AFT OVERWING LIGHT ASSEMBLY AT FAULT. REMOVED CORROSION AND REPLACED OVERWING LIGHT ASSEMBLY. CHECKS OK.
